# SDR GLBA2003103

- Difficulty date: July 7, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 15,961 hours, 19,815 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Screen
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN WILL NOT PRESSURIZE.  CLEANED PRESSURE CONTROLLER INLET SCREEN, OPS CHECK GOOD.
